What is it
Benylin Original Cough Medicine Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest. The levomenthol is a decongestant that helps you breathe easier.
Adults and adolescents 12 years and over, take one or two 10ml (two 5ml spoonful’s) 3 or 4 times daily.
Warnings & Cautions
This medication should not be used if you are pregnant or breastfeeding.
This medication may cause drowsiness. If affected, do not drive or use machinery.
This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.
Each 5ml of cough syrup contains, Diphenhydramine hydrochloride 14mg and levomenthol 1.1mg.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.